Tuesday, April 27, 2010

yo

I just got out of the hospital. I am on LITHIUM and I HATE IT! I will write more soon, but the lithium makes it hard to type cause my hands are all shaky and twitchy.
I missed you all and will try to get caught up on your blogs as i can.

8 comments:

sarahlynn said...

*hugs*
I hope the hospital wasn't too horrible.
It sucks that you are having so many side effects from the lithium. Have you talked to your doctor and weighed the benefits with the effects?
*hugs again*
Take care of yourself

Maeve said...

So glad to hear from you! I was starting to get worried and I was about to email you in hopes of finding out if you're okay.

Relief aside I'm sorry to hear you're suffering twitchiness from the lithium. I really hope it passes and you're able to get relief from the side effects while still getting emotional relief.

kristin said...

Thinking of you.

Angela E. Gambrel Lackey said...

I was worried about you! Sometimes the effects of lithium lessen when your body gets adjusted to it, or your levels might need to be fixed.

Try to give it a few weeks. I'll be praying for you.

{{{HUGS}}}

瑜吟瑜吟 said...

先將一個人的生活過好,才有能力過好兩個人的生活........................................

Alexandra Rising said...

I hope you are okay <3
We care about you, Lisa!

Lou Lou said...

liiiiiiiiiiiiiisa!!!!
im so glad yuour back! i hope you are okay, and sending you all the light and love
!

bananas said...

I really, really missed you!!!